Jump to content
sumi

sumi: Paxil withdrawal, how long will it last?

Recommended Posts

sumi

I took paxil 12.5 mg for 10 months due to problem of panic attack in closed spaces. then i slowly withdrawn from it in 1 month. I am not taking any medication for 7 months except due to some depressive events i took paxil 12.5 mg for 10-15 days 2 months back. Now i have heart palpitations and stomach cramps. I had headache but now that has gone away in one week since i started eating walnuts. I hope slowly my other physical symptoms will also go away. The only thing which makes me sad is anxiety sometimes due to emotions and also the fear of relapse. Please tell when will i become emotionally stable. I have heard that after 3 months situation starts improving. Is it true?

Edited by Altostrata
added screen name to title

Share this post


Link to post
Altostrata

Welcome, sumi.

 

I moved your topic to the Introductions forum to start your own personal Introductions topic, where you can post questions and report your progress.

 

When you went off Paxil around 10 months ago, did you have any withdrawal symptoms?

 

How much Paxil were you taking the last time, around 2 months ago? You've been off Paxil for 2 months? When did the palpitations and cramps start?

 

Do you have any other symptoms? How are you sleeping?

Share this post


Link to post
ChessieCat

Hi sumi and welcome to SA,

 

We ask all members to create a drug signature.  Please use the following format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

This is your own Introduction topic where you can ask questions and journal your progress.

Share this post


Link to post
sumi

hi i took last dose 2 months back in morning paxil regular 12.5g and evening paxil cr 12.5g.

Share this post


Link to post
sumi

Stomach cramps and heart palpitations have started from 01-09-17. I have been off paxil since 15-10-17.

Share this post


Link to post
nz11

Sumi how are you doing.

Share this post


Link to post
sumi

nz11 Currently I have Anhedonia but sometimes gets a window particularly when i talk with people, night sleep pattern 11 pm to 4 am. At morning, i feel  cortisol spike. At 10 am, I get some relief from cortisol spike. very little stomach cramping and heart palpitations exists through out the day. Experience mild headache when i take stress...

currently going through some stressful events in life.

Share this post


Link to post
nz11

Thanks for the update 

Wishing you healing for 2018

Well done on going drug free

 

Share this post


Link to post
sumi

Hi Altostarta and nz11, I would like to know one thing. As I am on the journey of recovering from antidepressants, the only thing which scares me is fear of closed spaces for which i was prescribed ssri's. I still fear in closed spaces such as bus, train, traffic jams etc. Thinking about these things makes me very anxious.

 

Could you please suggest some way for dealing with my fear of closed spaces along with the withdrawal symptoms ?

 

Please Help.

Share this post


Link to post
Petunia

Hi sumi,

fear of closed in spaces is called Claustrophobia, its a fairly common phobia which can be treated with CBT and a slow desensitization program. Here is some information from a UK site,  Claustrophobia NHS

Share this post


Link to post
sumi

Dear Petunia,

 

Thanks for you reply ! 

 

Currently I am going through protracted withdrawal syndrome (Windows and waves pattern). Is it possible to end claustrophobia while remaining in protracted withdrawal syndrome using CBT or slow desensitisation? cortisol spike make me little anxious in the morning and makes me little less confident to end claustrophobia.

 

I also want to ask one more thing....I took paxil for almost 1 year..... I left taking them in April 2017...I am almost 8 months off except i took few tablets in October, 2017.

 

when will my post acute withdrawal syndrome end? and when will i become recovered ?

 

Regards

 

 

Share this post


Link to post
sumi

I also feel claustrophobia while sitting on passenger seat in car but i feel comfortable when i drive. But while driving also i take care of the doors so that no obstruction should come in front of exit door...

Share this post


Link to post
sumi

Dear Aeroman,
 
Heartiest Congratulations for recovery from withdrawal 
 
Currently I am going through protracted withdrawal syndrome (Windows and waves pattern). Is it possible to end claustrophobia while remaining in protracted withdrawal syndrome using CBT or slow desensitisation? cortisol spike make me little anxious in the morning and makes me little less confident to end claustrophobia.
 
Currently I have Anhedonia but sometimes gets a window particularly when i talk with people, night sleep pattern 11 pm to 4 am. At morning, i feel  cortisol spike. At 10 am, I get some relief from cortisol spike. Little stomach cramping and heart palpitations exists through out the day. Experience mild headache when i take stress...

currently going through some stressful events in life.

I also want to ask one more thing....I am 28 years old and i took paxil for almost 1 year..... I left taking them in April 2017...I am almost 8 months off except i took few tablets in October, 2017.
 
when will my post acute withdrawal syndrome end? and when will i become recovered ?

Regards

Share this post


Link to post
sumi

Dear Aeroman,

 

I am off paxil since April 2017. But I took paxil for 10-15 random days in October, 2017. Will it delay my recovery...I am hoping that in April 2018 i would touch 1 year mark but i am scared due to the tablets i took in October 2017 for 10-15 random days. Will they delay my recovery?

 

Regards

Share this post


Link to post
sumi

Hi Aeroman,

 

Today I have accidentally drank little fruit beer. After drinking, I also vomited within 5 minutes..

Will it affect my recovery.. I am very nervous...please guide..

 

Regards

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.